MathSciNet Relay Station
MathSciNet bibliographic data
MR1857617 (2002g:76077) 76F65 (65M12 76D05 76M10 76M22)
Xiu, Dongbin; Karniadakis, George Em A semi-Lagrangian high-order method for Navier-Stokes equations. J. Comput. Phys. 172 (2001), no. 2, 658–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement